# SDR DL72S001559

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 64,342 hours, 49,092 cycles
- Engine: Pwa JT8D15A
- Engine time: 51,159 hours, 37,719 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Nr 1 Pylon
- Part time: 51,159 hours, 37,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENG NR 1 STRUT OVERHEAT LIGHT ILLUMINATED IN CLIMB PASSING FL 250.  COMPLETED WITH POM PROCEDURES, LIGHT REMAINED EXTINGUISH WITH THROTTLE AT IDLE.  NR 1 BLEED SWITCH HAS NO EFFECT.  DIVERTED TO DFW.  FOUND HI STAGE PNEUMATIC -Y- DUCT IN PYLON     RUPTURED.  REPLACED SAME, ALSO REPLACED NR 1 ENG BLEED S/O VALVE AS PRECAUTIONARY.  RAN ENG LEAK CKS GOOD.
